Latif, Muhammad Amer and Dragomir, Sever S. (2015) New Integral Inequalities of Hermite-Hadamard type for n-times Differentiable s-Logarithimcally Convex With Applications. Miskolc Mathematical Notes, 16 (1). pp. 219-235. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
1253.pdf Download (865kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2015.1253
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 25 Nov 2018 06:58 |
Last Modified: | 25 Nov 2018 06:58 |
URI: | http://real.mtak.hu/id/eprint/87804 |
Actions (login required)
![]() |
Edit Item |